# SDR MWEA99318

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CAPTAINS WINDSHIELD CRACKED DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD.
